Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property

Xiang-Ke Chang Yi He Xingbiao Hu Shihao Li Hon-wah Tam Yingnan Zhang

Dynamical Systems mathscidoc:1912.43177

Science China Mathematics, 61, (6), 1063-1078, 2018.6
In this paper, we show that the coupled modified KdV equations possess rich mathematical structures and some remarkable properties. The connections between the system and skew orthogonal polynomials, convergence acceleration algorithms and Laurent property are discussed in detail.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:27:41 uploaded by Xiang_Ke_Chang ] [ 251 downloads ] [ 0 comments ]
@inproceedings{xiang-ke2018coupled,
  title={Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property},
  author={Xiang-Ke Chang, Yi He, Xingbiao Hu, Shihao Li, Hon-wah Tam, and Yingnan Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112741953697737},
  booktitle={Science China Mathematics},
  volume={61},
  number={6},
  pages={1063-1078},
  year={2018},
}
Xiang-Ke Chang, Yi He, Xingbiao Hu, Shihao Li, Hon-wah Tam, and Yingnan Zhang. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property. 2018. Vol. 61. In Science China Mathematics. pp.1063-1078. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112741953697737.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved